RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 3, Pages 550–553 (Mi dan36070)  

ASTRONOMY

Closed model of the Universe with variable $\kappa$

K. P. Stanyukovich

All-Union Scientific Research Institute for Physical-Technical and Radiotechnical Measurements, Moscow

Full text: PDF file (394 kB)
UDC: 523.12
Presented: Л. И. Седов
Received: 14.07.1970

Citation: K. P. Stanyukovich, “Closed model of the Universe with variable $\kappa$”, Dokl. Akad. Nauk SSSR, 197:3 (1971), 550–553

Citation in format AMSBIB
\Bibitem{Sta71}
\by K.~P.~Stanyukovich
\paper Closed model of the Universe with variable $\kappa$
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 3
\pages 550--553
\mathnet{http://mi.mathnet.ru/dan36070}


Linking options:
  • http://mi.mathnet.ru/eng/dan36070
  • http://mi.mathnet.ru/eng/dan/v197/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020